# SDR DALA13022081808

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 47,257 hours, 11,237 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 955 RBL 90 BULKHEAD WEB STIFFENER CORRODED.  C/A CABIN BS955 RBL 90 CLOSURE PANEL WEB STIFFENER REPAIRED IAW ERA 513117-14, REV ORIG.
